RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 2, Pages 295–304 (Mi mz176)  

This article is cited in 5 scientific papers (total in 5 papers)

On the Brouwer Dimension of Compact Spaces

V. V. Fedorchuk

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: A closed set is called a cut between two disjoint sets if any continuum intersecting both these sets intersects the cut. The main result of this paper is that, for any compact space, the dimension defined by induction on the basis of the notion of cut does not exceed the covering dimension.

DOI: https://doi.org/10.4213/mzm176

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:2, 271–279

Bibliographic databases:

UDC: 515.12
Received: 23.01.2002

Citation: V. V. Fedorchuk, “On the Brouwer Dimension of Compact Spaces”, Mat. Zametki, 73:2 (2003), 295–304; Math. Notes, 73:2 (2003), 271–279

Citation in format AMSBIB
\Bibitem{Fed03}
\by V.~V.~Fedorchuk
\paper On the Brouwer Dimension of Compact Spaces
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 2
\pages 295--304
\mathnet{http://mi.mathnet.ru/mz176}
\crossref{https://doi.org/10.4213/mzm176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1997669}
\zmath{https://zbmath.org/?q=an:1027.54052}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 2
\pages 271--279
\crossref{https://doi.org/10.1023/A:1022123528550}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181384200031}


Linking options:
  • http://mi.mathnet.ru/eng/mz176
  • https://doi.org/10.4213/mzm176
  • http://mi.mathnet.ru/eng/mz/v73/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. V. Fedorchuk, “An example of a compact Hausdorff space whose Lebesgue, Brouwer, and inductive dimensions are different”, Sb. Math., 195:12 (2004), 1809–1822  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. K. P. Hart, “Elementarity and Dimensions”, Math. Notes, 78:2 (2005), 264–269  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Charalambous, MG, “A note on the Brouwer dimension of chainable spaces”, Topology and Its Applications, 153:8 (2006), 1271  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Charalambous M.G., Krzempek J., “On Dimensionsgrad, resolutions, and chainable continua”, Fund Math, 209:3 (2010), 243–265  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:311
    Full text:82
    References:64
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019